# SDR IPXA2025091690459

- Difficulty date: September 3, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 39,821 hours, 26,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET SUPPORT STRUCTURE AFT STRAP SHOWS SIGNS OF CORROSION. INSTALLED 1EA REPAIR DOUBLER (1), 1EA STRAP (2), 1EA FILLER (3), 1EA FILLER (4) AND 9EA NUTPLATES ON APU AIR INLET SUPPORT STRUCTURE AT STA 1825 BETWEEN STGRS 3R AND 6R IAW B757-200PF SRM 53-80-15-2R-1 REPAIR 1. MAJOR
